How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18536
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now

My daughter has just finished a course of vitamin 12

Customer Question

My daughter has just finished a course of vitamin b 12 injections on Friday she has been so I'll last night vominting and diarrhoea as well as flu like symptoms would this have anything to do with her injection
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. D. Love replied 1 year ago.

Hello from JustAnswer.

The vitamin B12 injections are not reported to cause vomiting and diarrhea, so these symptoms are most likely related to a viral infection of the gut, which is the most common cause of acute vomiting and diarrhea. Although you do not specify the flu symptoms, headache and congestion of the upper airways is reported as possible side effects. But since she is also having the vomiting and diarrhea, the flu symptoms are also likely due to a viral infection.

Since she cannot keep anything down, it would be better to limit her oral intake to clear liquids.

If I can provide any additional information, please let me know.

Customer: replied 1 year ago.
Thank you will give her clear liquids and see how she goes
Expert:  Dr. D. Love replied 1 year ago.

You are most welcome. I hope that she feels better quickly.

Related Medical Questions